Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 40, Number 6
HTML articles powered by AMS MathViewer

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 40, Number 6 (1934)
PDF
Bull. Amer. Math. Soc. 40 (1934)
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 40, Number 6 (1934)
PDF
Bull. Amer. Math. Soc. 40 (1934)
On simply transitive primitive groups
Marie J. Weiss PDF
Bull. Amer. Math. Soc. 40 (1934), 401-405
On the summability of derived conjugate series of the Fourier-Lebesgue type
A. H. Smith PDF
Bull. Amer. Math. Soc. 40 (1934), 406-412
On convergence in variation
C. R. Adams and J. A. Clarkson PDF
Bull. Amer. Math. Soc. 40 (1934), 413-417
Types of involutorial space transformations associated with certain rational curves—composite basis curves
Amos Black PDF
Bull. Amer. Math. Soc. 40 (1934), 417-420
An involutorial line transformation
J. M. Clarkson PDF
Bull. Amer. Math. Soc. 40 (1934), 421-424
A reduction in number of the postulates for C. I. Lewis’ system of strict implication
J. C. C. McKinsey PDF
Bull. Amer. Math. Soc. 40 (1934), 425-427
Notes on the airy stress function
J. H. A. Brahtz PDF
Bull. Amer. Math. Soc. 40 (1934), 427-430
On algebraic varieties of $k$ dimensions in space of $r$ dimensions
B. C. Wong PDF
Bull. Amer. Math. Soc. 40 (1934), 431-432
On the finiteness of the class number in a semi-simple algebra
C. G. Latimer PDF
Bull. Amer. Math. Soc. 40 (1934), 433-435
Kasner’s convex curves
Morris Halperin PDF
Bull. Amer. Math. Soc. 40 (1934), 435-440
An involutorial line transformation determined by a bilinear congruence of twisted elliptic quartic curves
Virgil Snyder and J. M. Clarkson PDF
Bull. Amer. Math. Soc. 40 (1934), 441-448
Dynamical trajectories and curvature trajectories
Edward Kasner PDF
Bull. Amer. Math. Soc. 40 (1934), 449-455
On Nevanlinna’s weak summation method
A. F. Moursund PDF
Bull. Amer. Math. Soc. 40 (1934), 455-460
On direct product matrices
W. E. Roth PDF
Bull. Amer. Math. Soc. 40 (1934), 461-468
On a theorem of Paley
Leopold Fejér PDF
Bull. Amer. Math. Soc. 40 (1934), 469-475
Note on the form of a first-order partial differential equation
A. B. Brown PDF
Bull. Amer. Math. Soc. 40 (1934), 475-477
Whitehead and Russell’s theory of deduction as a non-mathematical science
E. J. Nelson PDF
Bull. Amer. Math. Soc. 40 (1934), 478-486
Waring’s problem for ninth powers
L. E. Dickson PDF
Bull. Amer. Math. Soc. 40 (1934), 487-493
A note
R. L. Peek Jr. PDF
Bull. Amer. Math. Soc. 40 (1934), 493
Note on a singular integral
E. P. Northrop PDF
Bull. Amer. Math. Soc. 40 (1934), 494-496
A correction and an addition
D. N. Lehmer PDF
Bull. Amer. Math. Soc. 40 (1934), 496